# SDR KCSA201901161003

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N739DH
- Make and model: Boeing 767324
- Aircraft serial: 27392
- Aircraft time: 88,411 hours, 16,564 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP AT INBD HINGE ON AFT SPAR OF FLAP ON LOWER SURFACE, APPROX. 66 INCHES - 78 INCHES OUTBD OF FLAP INBD END, (W. BL 164 - 176) SKIN IS BULGED FROM CORROSION.
